# SDR SWAA2015110445729

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 64,072 hours, 51,493 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTER WING STRUCTURE, FWD OF AILERON NR 2 HINGE, VERTICAL LT ANGLE CRACKED.  R & R LT ANGLE IAW SRM.
